# SDR DALA2023021701235

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N313DN
- Make and model: Airbus A321-211
- Aircraft serial: 7381
- Aircraft time: 17,637 hours, 8,481 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT GATE FLT ATTENDANT CALLED AND SAID UPON LANDING BACK BY 2L HAZE AND SMELL LIKE BURNED PLASTIC AND DOORS BETWEEN 3L AND 4L WERE WORST.RAN PACKS AND CONFIGURED CABIN FWD & AFT AND COCKPIT TEMP. SELECTORS TO FULL HOT, FULL COLD AND 60 DEG., RAN THOSE CONFIGURATIONS FOR 15 MINUTES EACH, NO SMELL OR FUMES NOTED.TURNED OFF ENG. BLEEDS AND RAN APU BLEED IN THE SAME 3 TEMP. SETTINGS FOR 15 MINUTES EACH, NO FUMES OR SMELL NOTED. TURNED ENGINE BLEEDS BACK ON AND RAN CARGO HEAT, NO SMELL OR FUMES NOTED. TAXIED A/C BACK TO GATE, NO CONTAMINATION FOUND. ALL WORK PERFORMED IAW W.C. 2100-2003. AS A PRECAUTION R/R RECIRC FILTER IAW A321 AMM 21-21. CONFERENCED WITH MCC, A/C OK FOR SVC. (LP# 9207622)
